Swelling / Weight Gain Lyrica
I'm getting severe enlargement of my stomach and abdomen on Lyrica for the severe Sciatic-like jolting nerve pain at night. Weight was stable prior to Lyrica ; has anyone else had this problem is there an alternative medication?
Whilst on 300 mg of Pregabalin (Lyrica) for six years my weight was not affected. When my Rheumatologist raised the dose last year with an extra 75 mgs to a total of 375 mg daily, I noticed that my weight became a bit unstable in the upward direction - lol.
Weight gain evidently is one of the side effects of Lyrica, unfortunately.
Thanks for your reply I've been modifying diet with no effect and narrowed it down to the lyrica.
Cheers hope all's well with you.
I have just started on Lyrica for severe pain with hip and back pain, i thought it was just my imagination that I was putting on weight, i do not want to get on the scales as i will cry. Having lost over 2 stones with Slimmimg World over a year ago I am mortified. But the pills do work and i feel so much better the pain appears to be under control.Feel like I am stuck between the devil and the deep blue see. I was in so much pain before I was miserable and struggling to function. I just hope it all levels out in time ,but dont worry you are not alone in this xxx
Thanks I feel better knowing its "not just me"..its a bit of a shock to the body movement ,wardrobe and self esteem at first. Cheers
back pain which is getting worse over time, so my doctor has recommended i try Lyrica for pain relief...
breathing. I am on plaquenil and prednisone. Joint pain i can manage but the breathing i can't. Also I have...
dry up the fluid. My question is if anyone has had this problem and what they did about it and also,...
Start a Community